ACETAMINOPHEN- acetaminophen tablet
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Acetaminophen 325 mg
Pain reliever/fever reducer
- temporarily relieves minor aches and pains due to:
- muscular aches
- minor pain of arthritis
- the common cold
- premenstrual and menstrual cramps
- temporarily reduces fever
Liver warning: This product contains acetaminophen. Severe liver damage may occur if
- adult takes more than 4,000 mg of acetaminophen in 24 hours
- child takes more than 5 doses in 24 hours
- taken with other drugs containing acetaminophen
- adult has 3 or more alcoholic drinks every day while using this product
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- if the user has ever had an allergic reaction to this product or any of its ingredients
- has liver disease
- is a child with pain of arthritis
taking the blood thinning drug warfarin
- pain gets worse or lasts more than 10 days (for adults) or 5 days (for children)
- fever gets worse or lasts more than 3 days
- new symptoms occur
- redness or swelling is present
These could be signs of a serious condition.
ask a health professional before use.
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not take more than directed (see overdose warning)
adults and children 12 years and over
ask a doctor
croscarmellose sodium*, povidone, pregelatinized starch, stearic acid
*may contain this ingredient
SCORE: No score
SIZE: 10 mm
PACKAGING: 30 in 1 BLISTER PACK
OUTER PACKAGING: 100 in 1 BOX
INNER PACKAGING: 1 in 1 POUCH
- ACETAMINOPHEN 325mg in 1
- CROSCARMELLOSE SODIUM
- STEARIC ACID
| ACETAMINOPHEN |
|Labeler — REMEDYREPACK INC. (829572556)|
Revised: 11/2019 REMEDYREPACK INC.
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.